Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On an identity of Ramanujan

Author: John A. Ewell
Journal: Proc. Amer. Math. Soc. 125 (1997), 3769-3771
MSC (1991): Primary 11A25; Secondary 11B75
MathSciNet review: 1443383
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An identity stated and utilized by Ramanujan in his now classic study of certain arithmetical functions is proved.

References [Enhancements On Off] (What's this?)

  • 1. J. A. Ewell, A formula for Ramanujan's tau function, Proc. Amer. Math. Soc. 91 (1984), 37-40. MR 85g:11036
  • 2. J. A. Ewell, Arithmetical consequences of a sextuple product identity, Rocky Mountain J. Math. 25 (1995), 1287-1293. MR 97e:11129
  • 3. G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 4th ed., Clarendon Press, Oxford, 1960. MR 81i:10002 (5th edition)
  • 4. S. Ramanujan, Collected papers, Chelsea, New York, 1962.
  • 5. R. Sivaramakrishnan, Classical theory of arithmetic functions, Dekker, New York, 1989. MR 90a:11001

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11A25, 11B75

Retrieve articles in all journals with MSC (1991): 11A25, 11B75

Additional Information

John A. Ewell
Affiliation: Department of Mathematics, Northern Illinois University, DeKalb, Illinois 60115

Keywords: Identities, arithmetical functions
Received by editor(s): October 10, 1996
Communicated by: Dennis A. Hejhal
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society